Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
199 Doctors are Online

Skin infection, back pain, muscle pain, bells palsy. Taking prednisone. Healing time?

Hi i have taken steroids prednisone for 10 days starts with 40 mg thrice in a day for 3 days then 20 mg for next 3 days and then 10 mg for next 4 days. i had bells pelcy which has been recovered almost but the side effects iam having is skin infection on my body even face and back pain muscle pain, anal pain infection as well though iam not taking it anymore but side effects starts when i stop taking steroids. last dose i had taken 12 days back. could you please tell me how long it will last?
Asked On : Fri, 5 Oct 2012
Answers:  1 Views:  40
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Orthopaedic Surgeon 's  Response
Thanks for writing to us.
The infections that you are having need to be examined and treated with systemic antibiotics and topical treatments. Usually the effect of steroids subsides in one week.
I hope this information has been both informative and helpful for you.
Dr. Praveen Tayal
Answered: Sat, 6 Oct 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor